# SDR SWAA013388

- Difficulty date: December 23, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 54,969 hours, 37,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 2 EA STRINGER CLIPS CRACKED, BS 597, STRINGERS 5L AND 7L.  REMOVED AND REPLACED STRINGER CLIPS PER SRM.
